# SDR IPXA09556161

- Difficulty date: May 4, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 23,013 hours, 14,946 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 INNER FLANGE OF FRAME BS 365 HAS 10 DRILL STRIKES STR 4-16R.  BLENDED DAMAGE 8 AREAS IN LIMITS IAW SRM 53-00-07-1A 15R BLEND TRANSFERRED TO CARD 802596 BLEND AT 5R-6R REPAIRED IAW B757-5310-33675-A.
